Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2010 (2010), Article ID 383420, 19 pages
Research Article

Long-Term Damped Dynamics of the Extensible Suspension Bridge

1Dipartimento di Matematica e Informatica, Università degli studi di Salerno, 84084 Fisciano, Italy
2INFN, Sezione di Napoli, Complesso Universitario di Monte S. Angelo, 80126 Napoli, Italy
3Dipartimento di Matematica, Università degli studi di Brescia, 25133 Brescia, Italy

Received 29 September 2009; Revised 14 December 2009; Accepted 14 January 2010

Academic Editor: Maurizio Grasselli

Copyright © 2010 Ivana Bochicchio et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ivana Bochicchio, Claudio Giorgi, and Elena Vuk, “Long-Term Damped Dynamics of the Extensible Suspension Bridge,” International Journal of Differential Equations, vol. 2010, Article ID 383420, 19 pages, 2010. doi:10.1155/2010/383420